# SDR SWIA20250407321

- Difficulty date: March 21, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N603UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000796
- Aircraft time: 12,838 hours, 8,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L BRACKET AT FR 85 STGR 27R/28R (C-CHECK RO 04/05/2025)REMOVED AND REPLACED SHEAR CLIP AT FR 85 STGR 27R/28R REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF EMB SRM 51-23-04 (PO# 319648), 51-23-05 (PO# 327106), 51-23-06 (PO# 322760). CPM 51-25-00 (PO:324923). REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
